# SDR SIMA20140224003

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 23,907 hours, 19,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT HOLDER BROKEN.  R & R CAPTAIN COCKPIT EMERGENCY FLASHLIGHT HOLDER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
